Article citationsMore>>

R. D. Gupta and D. Kundu, “Generalized Exponential Distributions,” Australian and New Zealand Journal of Statistics, Vol. 41, No. 2, 1999, pp. 173-188. doi:10.1111/1467-842X.00072

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.